Zur Theorie der binomischen Differentialgleichungen.

Norbert Steinmetz

Mathematische Annalen (1979)

  • Volume: 244, page 263-274
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Steinmetz, Norbert. "Zur Theorie der binomischen Differentialgleichungen.." Mathematische Annalen 244 (1979): 263-274. <http://eudml.org/doc/163305>.

author = {Steinmetz, Norbert},
journal = {Mathematische Annalen},
keywords = {binomial differential equation},
pages = {263-274},
title = {Zur Theorie der binomischen Differentialgleichungen.},
url = {http://eudml.org/doc/163305},
volume = {244},
year = {1979},

AU - Steinmetz, Norbert
TI - Zur Theorie der binomischen Differentialgleichungen.
JO - Mathematische Annalen
PY - 1979
VL - 244
SP - 263
EP - 274
KW - binomial differential equation
UR - http://eudml.org/doc/163305
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.